# SDR SWIA202053466

- Difficulty date: October 20, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 41,942 hours, 37,232 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON DEPARTURE.  RAN QRH MESSAGE CLEARED.  RETURNED TO FIELD FLIGHT 4266.  FILED CLOSED.  FOUND RT MLG UPLOCK TARGET TO BE UNSECURE AND OUT OF RANGE.  ADJUSTED AND RESECURED RT MLG UPLOCK TARGET TO WITHIN LIMITS, REF AMM.  PERFORMED EXTENSION & RETRACTION CHECK, REF AMM.  NO DEFECTS NOTED.  PLEASE REFERENCE AML 511249.
